# SDR EVCA201603152

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N440AE
- Make and model: Bell 206L-4
- Aircraft serial: 52453
- Aircraft time: 1,380 hours, 3,644 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Shaft
- Part number: 20546AA
- Condition: Jammed
- Location: Main Rotor
- Component: Tach Generator, Bell
- Component part number: 206375202101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING A LEAKING HYD PUMP & LEAKING TRANSMISSION OIL PUMP, IT WAS DISCOVERED THAT THE ROTOR TACH GEN TO HYD PUMP DRIVE SPLINES, SHAFT PN 20546AA, WERE SEIZED IN THE ROTOR TACH GEN.  APPARENT CAUSE WAS OIL & HYD FLUID WASHING OUT LUBRICATING GREASE.
